# SDR SWAA2014020624919

- Difficulty date: January 29, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 40,222 hours, 27,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING LOWER EMERGENCY EXIT SIGN CRACKED.  R & R SIGN IAW AMM.
